オオタキ エイセイ   Ohtaki Eisei
  大滝 英生
   所属   神奈川大学  経済学部 経済学科/現代ビジネス学科
    神奈川大学大学院  経済学研究科 経済学専攻(公共政策コース)
   職種   准教授
言語種別 英語
発行・発表の年月 2011/02
形態種別 学術雑誌
査読 査読あり
標題 A note on the existence of monetary equilibrium in a stochastic OLG model with a finite state space
執筆形態 単著
掲載誌名 Economics Bulletin
巻・号・頁 31(1),pp.485-492
概要 The present paper provides a simple and complete proof of the existence of a stationary monetary equilibrium for a stochastic overlapping generations model with a finite state space. Differently from previous studies, we show that all the prices are positive without the Frobenius theorem.